# SDR O2GA2021060781701

- Difficulty date: June 4, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N817UP
- Make and model: Beech B300
- Aircraft serial: FL894
- Aircraft time: 4,970 hours, 4,211 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 30002611
- Part serial: K32652
- Condition: Smoke
- Location: Blower
- Part time: 4,970 hours, 4,211 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO KJWN CREW EXPERIENCED SMOKE IN THE CABIN AND COCKPIT. FOLLOWED CHECKLIST AND LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED THE FORWARD CABIN BLOWER MOTOR ASSEMBLY WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
